Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 9, NWS Lincoln, IL

May 25, 20104 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at May 25, 2010, 2:40 PM CDT for 4 counties in Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2010, 2:40 PM CDT (19:40 UTC)
Expired
May 25, 2010, 8:09 PM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL

The radar

The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1802 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WGUS53 KILX 251940
FFWILX
ILC095-123-143-175-260130-
/O.NEW.KILX.FF.W.0009.100525T1940Z-100526T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
240 PM CDT TUE MAY 25 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
  WEST CENTRAL MARSHALL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 830 PM CDT.

* AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. 2.5 TO 4 INCHES OF RAINFALL HAS FALLEN OVER THE
  WARNED AREA THIS AFTERNOON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHILLICOTHE...ELMORE...LAURA...PRINCEVILLE AND WILLIAMSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4092 8948 4091 8949 4089 8950 4084 9005
      4100 9005 4104 8949

$$

AUTEN
2 follow-up statements
333 
WGUS73 KILX 252047
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT TUE MAY 25 2010

ILC095-123-143-175-260130-
/O.CON.KILX.FF.W.0009.000000T0000Z-100526T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-KNOX IL-PEORIA IL-STARK IL-
347 PM CDT TUE MAY 25 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN STARK...
NORTHERN PEORIA...EAST CENTRAL KNOX AND WEST CENTRAL MARSHALL
COUNTIES UNTIL 830 PM CDT...

AT 345 PM CDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS
OCCURRING ALONG AN EAST TO WEST LINE FROM 1 MILE NORTH OF 
PRINCEVILLE TO ROUTE 78. ALL ROADS ARE CLOSED DUE TO FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CHILLICOTHE...
ELMORE...LAURA...PRINCEVILLE AND WILLIAMSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4092 8948 4091 8949 4089 8950 4084 9005
      4100 9005 4104 8949

$$

AUTEN
765 
WGUS73 KILX 260109
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
809 PM CDT TUE MAY 25 2010

ILC095-123-143-175-260123-
/O.CAN.KILX.FF.W.0009.000000T0000Z-100526T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IL-KNOX IL-PEORIA IL-STARK IL-
809 PM CDT TUE MAY 25 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN STARK...
NORTHERN PEORIA...EAST CENTRAL KNOX AND WEST CENTRAL MARSHALL
COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA...AND 
LOCAL OFFICIALS INDICATE PREVIOUS FLOODING HAS RECEDED.

LAT...LON 4092 8948 4091 8949 4089 8950 4084 9005
      4100 9005 4104 8949

$$

CHURCHILL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 25, 1:29 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 25, 1:29 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT TUE MAY 25 2010

.DISCUSSION...
ISSUED 128 PM CDT TUE MAY 25 2010

MODELS ARE IN REASONABLE AGREEMENT INTO THE WEEKEND WITH LARGE
500 MB PATTERN SPREADS BY EARLY NEXT WEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

STRONG THUNDERSTORMS ARE CURRENTLY ONGOING. 850-300 MB WINDS ARE
RUNNING AT 5-10 KNOTS WHICH EXPLAINS WHY SLOW MOVEMENT IS
PRODUCING FLOODING. PRECIP POTENTIAL IS HIGH AS WELL. CONDITIONS
CONDUCIVE FOR PERSISTANCE SHOULD PERSIST THROUGH WEDNESDAY EVENING.

MODELS ARE IN GOOD AGREEMENT IN REDEVELOPING 500 MB RIDGE OVER
SOUTHERN PLAINS LATE WEDNESDAY. FLOW GAINS A NORTHERLY COMPONENT
BY THURSDAY ALLOWING SLIGHTLY COOLER AND DRIER CONDITIONS FOR THE
END OF THE WEAK. EVOLUTION BEYOND FRIDAY NIGHT IS WHERE SOLUTION
SPREAD BEGINS TO IMPACT FORECAST.

WITH COOLER AIR UNDERCUTTING RIDGE...ATMOSPHERE SHOULD BE
SIGNIFICANTLY LESS UNSTABLE FROM LATE THURSDAY AND INTO THE
WEEKEND.

LONG TERM...SATURDAY THROUGH TUESDAY

MODELS ARE IN AGREEMENT ON DIGGING TROUGH ALONG THE WEST COAST
LATE THIS WEEK. HOWEVER...THE INTERACTION OF THE ENERGY WITH THE
CENTRAL U.S. RIDGE IS WHERE THE MODELS DIVERGE. GFS IS STRONGER
WITH PUSHING ENERGY INTO THE REGION AND TRANSITIONS TOWARD A MORE
ZONAL PATTERN. THIS PUSHES A FRONT INTO THE MIDWEST BY LATE
WEDNESDAY. ON THE OTHER HAND...ECMWF PUSHES THE ENERGY FROM THE
PACIFIC COAST SYSTEM MORE NORTHERLY KEELPING THE RIDGE IN PLACE.
THE SOLUTION SUGGESTS A DRIER AND WARMER FORECAST FOR EARLY WEEK.

WILL LEAN TOWARD THE ECMWF GIVEN THE STRENGTH OF THE RIDGE AND THE
GFS BIAS OF TOO QUICK OF FORECASTING PATTERN CHANGE IN THIS TYPE
OF REGIME. WILL INTRODUCE SOME LOW RAIN CHANCES AND WARMER HIGHS
COMPARED TO THE PREVIOUS PACKAGE.

BARKER
&&

.AVIATION...
ISSUED 1227 PM CDT TUE MAY 25 2010

STRONG THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS THE
KSPI AND KPIA TERMINAL SITES. DID RECEIVE A 41KT GUST FROM KSPI
JUST AFTER 17Z AS THE STORMS PASSED. CURRENTLY WILL ONLY HAVE
TEMPO GROUPS AT THESE TWO SITES FOR THE FIRST HOUR OR TWO OF THE
FORECAST PERIOD. WILL CONTINUE WITH VCTS AT THE REMAINING TAF
SITES UNTIL COVERAGE IN THESE AREAS BECOME BETTER DEFINED...AS
VARIOUS OUTFLOW BOUNDARIES WILL BE THE TRIGGER FOR NEW STORM
DEVELOPMENT.

NOT MUCH CHANGES TO THE PREVIOUS TAFS BEYOND THE FIRST FEW HOURS.
DIURNAL CUMULUS EXPECTED TO DISSIPATE TOWARD SUNSET...WITH SOME
LIGHT FOG AGAIN POSSIBLE FOR A FEW HOURS NEAR SUNRISE.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 25, 11:25 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1125 AM CDT TUE MAY 25 2010

ILZ036-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1125 AM CDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING.
LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS
WITH ANY STORMS THAT DEVELOP.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER...FROM HAVANA
DOWNSTREAM...FOR SEVERAL MORE DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY.
LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072-
261100-
CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-
PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1125 AM CDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING.
LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS
WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY.
LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-068-073-261100-
CLARK-CRAWFORD-LAWRENCE-
1125 AM CDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHEAST
ILLINOIS...ALONG THE WABASH RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING.
LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS
WITH ANY STORMS THAT DEVELOP.

MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE
NORTHWARD...FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY.
LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Special weather statement, May 25, 1:40 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
140 PM CDT TUE MAY 25 2010

ILZ029>031-037-251945-
MARSHALL-PEORIA-TAZEWELL-WOODFORD-
140 PM CDT TUE MAY 25 2010

...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHEASTERN PEORIA...
NORTHERN TAZEWELL AND NORTHERN WOODFORD COUNTIES UNTIL 245 PM CDT...

AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINONK...OR 15 MILES NORTHEAST OF EUREKA...
MOVING WEST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS IN NORTHEAST
MARSHALL COUNTY.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THESE STRONG THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
  ROANOKE...
  WASHBURN...
  METAMORA...

OTHER LOCATIONS AFFECTED INCLUDE...BENSON...PATTONSBURG...LOW POINT
AND CAZENOVIA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4114 8933 4112 8933 4111 8933 4111 8906
      4093 8905 4093 8903 4082 8903 4070 8955
      4115 8964 4116 8962
TIME...MOT...LOC 1839Z 076DEG 8KT 4089 8914

HUETTL
Local storm report, May 25, 2:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     FLASH FLOOD      DELAVAN                 40.37N 89.54W
05/25/2010                   TAZEWELL           IL   EMERGENCY MNGR

            SPRINGFIELD RD...MUELLER RD CLOSED IN TAZEWELL COUNTY DUE
            TO WATER COVERING ROAD. ALSO ROADS IN DELAVAN CLOSED.

&&

JANKOWSKI
Local storm report, May 25, 2:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
211 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
05/25/2010  M1.17 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR RAINFALL

0700 AM     HEAVY RAIN       2 NE CISCO              40.03N 88.70W
05/25/2010  M1.45 INCH       PIATT              IL   MESONET

            24 HOUR RAINFALL. COCORAHS REPORT.

1135 AM     HEAVY RAIN       DIVERNON                39.57N 89.65W
05/25/2010  E2.25 INCH       SANGAMON           IL   FIRE DEPT/RESCUE

            RAINFALL IN AN HOUR.

1157 AM     HAIL             3 NW SPRINGFIELD        39.81N 89.68W
05/25/2010  E0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            REPORTED IN VALLEY VIEW SUBDIVISION ON NORTHWEST SIDE OF
            SPRINGFIELD.

1230 PM     HAIL             EAST PEORIA             40.67N 89.55W
05/25/2010  M0.50 INCH       TAZEWELL           IL   EMERGENCY MNGR

0103 PM     HAIL             2 E METAMORA            40.79N 89.33W
05/25/2010  M0.25 INCH       WOODFORD           IL   TRAINED SPOTTER

0159 PM     FLASH FLOOD      DELAVAN                 40.37N 89.54W
05/25/2010                   TAZEWELL           IL   EMERGENCY MNGR

            SPRINGFIELD RD...MUELLER RD CLOSED IN TAZEWELL COUNTY DUE
            TO WATER COVERING ROAD. ALSO ROADS IN DELAVAN CLOSED.

&&

JANKOWSKI
Local storm report, May 25, 2:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     FLASH FLOOD      BENSON                  40.85N 89.12W
05/25/2010                   WOODFORD           IL   EMERGENCY MNGR

            FLOODING OF NUMEROUS TOWNSHIP ROADS...IN AREAS THAT HAVE
            NOT FLOODED BEFORE.

0222 PM     FLASH FLOOD      MINONK                  40.90N 89.04W
05/25/2010                   WOODFORD           IL   EMERGENCY MNGR

            FLOODING OF NUMEROUS TOWNSHIP ROADS...SOME IN AREAS WHICH
            HAVE NOT FLOODED BEFORE.

&&

GEELHART
Special weather statement, May 25, 2:34 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT TUE MAY 25 2010

ILZ027>031-252030-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
234 PM CDT TUE MAY 25 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN KNOX...NORTHERN PEORIA...
NORTHWESTERN WOODFORD...STARK AND WESTERN MARSHALL COUNTIES UNTIL 330
PM CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LACON TO
WILLIAMSFIELD...MOVING WEST NORTHWEST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINS WILL ALSO
OCCUR WITH THESE STRONG THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE...
  GILSON...
  CAMP GROVE...
  WILLIAMSFIELD...
  CASTLETON...
  WYOMING...
  KNOXVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...MONICA...LAWN RIDGE...HOPEWELL...
DUNCAN...DAHINDA AND SNAKE DEN HOLLOW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4116 8933 4111 8933 4111 8923 4088 8949
      4083 9033 4115 9013
TIME...MOT...LOC 1933Z 082DEG 18KT 4106 8941 4089 9003

HUETTL
Local storm report, May 25, 2:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     FLASH FLOOD      TREMONT                 40.53N 89.49W
05/25/2010                   TAZEWELL           IL   EMERGENCY MNGR

            4 TO 6 INCHES OF RAIN OVER THE ROAD IN DOWNTOWN TREMONT.

0233 PM     FLASH FLOOD      DILLON                  40.47N 89.53W
05/25/2010                   TAZEWELL           IL   EMERGENCY MNGR

            3 TO 4 INCHES OF WATER COVERING TOWNLAND AND SPRINGFIELD
            ROADS.

&&

JANKOWSKI

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:14 PM CDTSpecial Weather StatementILXSangamon61 min
May 24, 8:13 PM CDTSpecial Weather StatementILXMason, Menard, Tazewell62 min
May 24, 8:24 PM CDTSpecial Weather StatementILXDeWitt, Piatt66 min
May 24, 9:29 PM CDTSpecial Weather StatementILXLogan76 min
May 24, 9:52 PM CDTSpecial Weather StatementILXDeWitt68 min
May 24, 11:27 PM CDTSpecial Weather StatementILXMarshall63 min
May 25, 4:51 AM CDTAreal Flood AdvisoryILXTazewell, Woodford6 hr
May 25, 11:14 AM CDTSpecial Weather StatementILXSangamon61 min
May 25, 11:18 AM CDTAreal Flood AdvisoryILXSangamon3 hr
May 25, 11:40 AM CDTFlash Flood WarningILXSangamon3 hr
May 25, 11:47 AM CDTSevere Thunderstorm WarningILXSangamon58 min
May 25, 12:04 PM CDTSpecial Weather StatementILXLogan56 min
May 25, 12:07 PM CDTSpecial Weather StatementILXPeoria, Tazewell53 min
May 25, 12:36 PM CDTSpecial Weather StatementILXMenard54 min
May 25, 12:59 PM CDTSpecial Weather StatementILXLogan, Peoria, Tazewell61 min
May 25, 1:28 PM CDTSpecial Weather StatementILXCass, Mason62 min
May 25, 1:40 PM CDTSpecial Weather StatementILXMarshall, Woodford65 min
May 25, 2:00 PM CDTFlash Flood WarningILXMarshall, Woodford3 hr
May 25, 2:09 PM CDTFlash Flood WarningILXTazewell5 hr
May 25, 2:34 PM CDTSpecial Weather StatementILXKnox, Marshall, Stark56 min
May 25, 2:58 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark62 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.